| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Patient Device Interaction Problem (4001); Thickening of Material (4056)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Thrombosis/Thrombus (4440); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported approximately 7 years and two-and-a-half months following the implant of this 34mm transcatheter aortic bioprosthetic valve (tav) unspecified regurgitation with an unspecified severity was noted.Diagnostic imaging was performed which showed possible pannus/thrombus versus inadequate contrast filling seen inside of the tav frame.Calcification was observed in the sinotubular junction and proximal left coronary artery.No treatment was reported.No other patient complications have been reported as a result of this event.